# SDR SWAA2018090424798

- Difficulty date: August 26, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N8645A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36907
- Aircraft time: 14,691 hours, 6,356 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 417A5600
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN PLACARD FELL OFF.  SECURED SIGN PLACARD PER MM.
